Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 421, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Nov 1, 2018, 5:41 AM CDT for Clarke County, Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2018, 5:41 AM CDT (10:41 UTC)
- Expired
- Nov 1, 2018, 6:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 133 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 6:19 AM CDT | TSTM WND DMG | Quitman, MS | SEVERAL TREES DOWN AROUND THE QUITMAN AREA. REPORT RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 11:07 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
660
WUUS54 KJAN 011041
SVRJAN
MSC023-011145-
/O.NEW.KJAN.SV.W.0421.181101T1041Z-181101T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
541 AM CDT THU NOV 1 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Clarke County in east central Mississippi...
* Until 645 AM CDT.
* At 541 AM CDT, severe thunderstorms were located along a line
extending from near Rose Hill to near Paulding to near
Sandersville, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Stonewall and Barnett around 550 AM CDT.
Sable and Goodwater around 600 AM CDT.
Quitman, De Soto and Middleton around 605 AM CDT.
Snell and Sykes around 615 AM CDT.
Crandall around 620 AM CDT.
Other locations impacted by these severe thunderstorms include
Pachuta and Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.
LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
3223 8843 3222 8843
TIME...MOT...LOC 1041Z 266DEG 37KT 3220 8893 3198 8899 3183 8910
HAIL...<.75IN
WIND...60MPH
$$
193 follow-up statements
142
WWUS54 KJAN 011105
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
605 AM CDT THU NOV 1 2018
MSC023-011145-
/O.CON.KJAN.SV.W.0421.000000T0000Z-181101T1145Z/
Clarke MS-
605 AM CDT THU NOV 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CLARKE COUNTY...
At 605 AM CDT, severe thunderstorms were located along a line
extending from Sable to near De Soto to near Goodwater, moving east
at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
De Soto and Sable around 610 AM CDT.
Middleton around 620 AM CDT.
Sykes around 630 AM CDT.
Snell around 635 AM CDT.
Crandall around 640 AM CDT.
Other locations impacted by these severe thunderstorms include
Pachuta and Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.
LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
3223 8843 3222 8843
TIME...MOT...LOC 1105Z 271DEG 19KT 3221 8869 3199 8875 3185 8881
HAIL...<.75IN
WIND...60MPH
$$
19477
WWUS54 KJAN 011113
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
613 AM CDT THU NOV 1 2018
MSC023-011145-
/O.CON.KJAN.SV.W.0421.000000T0000Z-181101T1145Z/
Clarke MS-
613 AM CDT THU NOV 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CLARKE COUNTY...
At 613 AM CDT, severe thunderstorms were located along a line
extending from near Middleton to near De Soto to 8 miles southeast of
Goodwater, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Middleton around 620 AM CDT.
Snell and Sykes around 625 AM CDT.
Crandall around 630 AM CDT.
Other locations impacted by these severe thunderstorms include
Pachuta and Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.
LAT...LON 3190 8847 3185 8864 3183 8891 3222 8891
3223 8843 3222 8843
TIME...MOT...LOC 1113Z 260DEG 24KT 3222 8861 3200 8868 3186 8873
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
19361
WWUS54 KJAN 011138
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
638 AM CDT THU NOV 1 2018
MSC023-011145-
/O.CON.KJAN.SV.W.0421.000000T0000Z-181101T1145Z/
Clarke MS-
638 AM CDT THU NOV 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EASTERN CLARKE COUNTY...
At 638 AM CDT, severe thunderstorms were located along a line
extending from near Snell to near Crandall to 11 miles southeast of
De Soto, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
eastern Clarke County, including the following locations... Shubuta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 900 AM CDT for east central
Mississippi.
LAT...LON 3184 8875 3204 8872 3222 8873 3223 8843
3222 8843 3190 8847 3185 8864
TIME...MOT...LOC 1138Z 274DEG 36KT 3220 8844 3203 8848 3187 8856
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 4:58 AM CDT, 43 minutes earlier.
Area forecast discussion, Nov 1, 4:58 AM CDT, 43 minutes before
Area Forecast Discussion National Weather Service Jackson MS 458 AM CDT Thu Nov 1 2018 ...THREAT FOR SEVERE THUNDERSTORMS CONTINUES THROUGH EARLY THIS MORNING... .DISCUSSION... The immediate concern for this forecast package was the threat for severe weather with a line of thunderstorms currently pushing east across the ArkLaMiss. As of 4 AM this morning, the line was already east of Interstate 55 and making swift progress to the east. The combination of surface-based instability and strong low-level wind shear has kept a persistent threat for tornadoes and damaging winds with bowing segments of the line. The line is expected to be east of of our forecast area and into Alabama by 7 AM to 8 AM this morning, with only light to moderate rain showers lingering behind the line. Although this morning's thunderstorms have pushed out ahead of the cold front, the front itself will push through our area today. It will bring cooler and drier air to the region along with a shift to west and then northwest winds by this evening. Temperatures through the Delta will struggle to warm by more than a few degrees throughout the day, with highs capping off around 65 through that area. A little warmer weather to the south and east, but overall a cooler day than yesterday. Low temperatures tonight will settle mostly in the 40s (or near normal for early November), however just enough wind and cloud cover should limit temperatures from cooling too rapidly overnight. Cooler weather for the end of the work week, with highs on Friday mostly near 60 to lower 60s beneath mostly clear skies, will feel pleasant. Then expect a warming trend over the weekend and into early next week as a shortwave ridge slides overhead and the central CONUS trough deepens once again. There will be another chance or two for rain - and possibly another strong system with severe weather potential - between Sunday and Tuesday. The uncertainty comes from the fact that the finer details will depend on embedded shortwaves rounding the base of the trough. The GFS shows a potent system digging over Texas and swinging across the ArkLaMiss Sunday night into Monday, whereas the ECMWF depicts less organized and weaker shortwave activity with a lower storm potential. Expect updates to the forecast as the scenario comes into better focus. /NF/ && .AVIATION... 06Z TAF discussion: The main concern for this TAF period is a line of strong to severe thunderstorms aligned north to south across the region. This line of thunderstorms will quickly push east through the TAF sites, bringing MVFR to IFR conditions and wind gusts of up to 25 to 30 kts. There is a chance for stronger gusts if a severe thunderstorm impacts any of the TAF sites. Storms will clear from west to east, departing the KGLH area by around 10Z Thursday and the TAF sites in eastern Mississippi by 14Z. A few showers may linger for a few hours. Otherwise expect a lingering MVFR stratus deck and westerly winds through the remainder of the period. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 48 61 44 / 48 21 7 4 Meridian 72 50 61 43 / 87 20 10 3 Vicksburg 67 47 63 44 / 42 22 5 3 Hattiesburg 75 52 63 44 / 90 17 5 1 Natchez 68 48 63 46 / 43 15 4 2 Greenville 65 46 62 43 / 32 14 9 6 Greenwood 68 46 60 43 / 41 19 9 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF
Hazardous weather outlook, Nov 1, 4:38 AM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 438 AM CDT Thu Nov 1 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037- 040>043-047>049-053-054-059>061-020945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys- Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds- Rankin-Claiborne-Copiah-Jefferson-Adams-Franklin MS- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ030-032-033-038-044-045-050-055-056-063-064-020945- Clay-Choctaw-Oktibbeha-Winston-Leake-Neshoba-Scott-Simpson-Smith- Lawrence-Jefferson Davis- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms will remain possible through around daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes will also cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning. MSZ029-062-020945- Webster-Lincoln- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Through daybreak Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ031-039-046-020945- Lowndes-Noxubee-Kemper- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms will remain possible through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes will also cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. MSZ051-065-072-073-020945- Newton-Covington-Marion-Lamar- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms are expected through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes are also a possibility. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning. MSZ052-057-066-020945- Lauderdale-Jasper-Jones- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Through daybreak Severe thunderstorms are expected through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes are also a possibility. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through around daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. MSZ058-020945- Clarke- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of east central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Through mid morning Severe thunderstorms will remain possible through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes will also cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through shortly after daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. MSZ074-020945- Forrest- 438 AM CDT Thu Nov 1 2018 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly through daybreak FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Severe thunderstorms are expected through around, or shortly after, daybreak with the threat shifting to the east thereafter. Damaging wind gusts are the main threat, but tornadoes are also a possibility. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding will also possible through shortly after daybreak as rainfall totals range from one to four inches before heavy rain moves to the east later this morning. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region through mid morning today. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Nov 1, 5:13 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM TSTM WND DMG 1 NNE CLINTON 32.36N 90.32W
11/01/2018 HINDS MS PUBLIC
SEVERAL TREES DOWNED IN CLINTON NEAR THE
NATCHEZ TRACE PARKWAY EXIT. REPORT RELAYED
VIA SOCIAL MEDIA.
&&
DCLocal storm report, Nov 1, 5:14 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM TSTM WND DMG NORTH CARROLLTON 33.52N 89.92W
11/01/2018 CARROLL MS COUNTY OFFICIAL
POWERLINES DOWN AND OUTAGES ON WILLIAMSON
ST.
&&Local storm report, Nov 1, 5:20 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TSTM WND DMG 2 ENE RIDGELAND 32.43N 90.11W
11/01/2018 MADISON MS PUBLIC
TREE DOWNED BLOCKING ONE ROAD ON NATCHEZ
TRACE PARKWAY RIGHT NEAR HIGHWAY 51 AND OLD
CANTON ROAD. POSSIBLE TORNADO. REPORT
RELAYED VIA SOCIAL MEDIA.
&&
DCLocal storm report, Nov 1, 5:26 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM TSTM WND DMG 7 ENE NEW HEBRON 31.76N 89.87W
11/01/2018 JEFFERSON DAVIS MS EMERGENCY MNGR
TREE DOWNED ON SONAT ROAD AND ALSO ANOTHER
IN THE SOUTH BOUND LANE OF HIGHWAY 13 NEAR
SONAT ROAD.
&&
DCLocal storm report, Nov 1, 5:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
530 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 1 E LOUIN 32.07N 89.24W
11/01/2018 JASPER MS EMERGENCY MNGR
TREES AND POWERLINES DOWN ON COUNTY ROAD 16
EAST OF LOUIN.
&&
DCLocal storm report, Nov 1, 5:39 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
539 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 2 SE GRAND GULF MILITAR 32.01N 91.04W
11/01/2018 CLAIBORNE MS LAW ENFORCEMENT
MULTIPLE TREES DOWN ON GRAND-GULF RD.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 1:30 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 90 min |
| Nov 1, 1:42 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 63 min |
| Nov 1, 1:46 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Humphreys, Issaquena, Sharkey, Sunflower, Washington | 59 min |
| Nov 1, 1:53 AM CDT | Tornado Warning | JAN | Adams, Jefferson | 42 min |
| Nov 1, 2:00 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Yazoo | 45 min |
| Nov 1, 2:06 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson, Warren | 54 min |
| Nov 1, 2:22 AM CDT | Tornado Warning | JAN | Franklin, Jefferson | 53 min |
| Nov 1, 2:26 AM CDT | Tornado Warning | JAN | Adams, Franklin | 49 min |
| Nov 1, 2:29 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 47 min |
| Nov 1, 2:34 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Lincoln | 86 min |
| Nov 1, 2:37 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 53 min |
| Nov 1, 2:39 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Madison, Warren, Yazoo | 66 min |
| Nov 1, 2:41 AM CDT | Tornado Warning | JAN | Hinds, Madison, Warren | 49 min |
| Nov 1, 3:05 AM CDT | Tornado Warning | JAN | Copiah, Lincoln | 42 min |
| Nov 1, 3:07 AM CDT | Tornado Warning | JAN | Holmes, Madison, Yazoo | 40 min |
| Nov 1, 3:21 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 84 min |
| Nov 1, 3:24 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 51 min |
| Nov 1, 3:28 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 62 min |
| Nov 1, 3:32 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 88 min |
| Nov 1, 3:34 AM CDT | Tornado Warning | JAN | Madison, Rankin | 38 min |
| Nov 1, 3:53 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 85 min |
| Nov 1, 3:56 AM CDT | Tornado Warning | JAN | Rankin | 15 min |
| Nov 1, 4:01 AM CDT | Tornado Warning | JAN | Marion | 20 min |
| Nov 1, 4:19 AM CDT | Severe Thunderstorm Warning | JAN | Lamar | 56 min |
| Nov 1, 4:23 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Nov 1, 4:26 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 49 min |
| Nov 1, 4:29 AM CDT | Tornado Warning | JAN | Leake, Scott | 27 min |
| Nov 1, 4:32 AM CDT | Tornado Warning | JAN | Scott, Smith | 41 min |
| Nov 1, 4:34 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 35 min |
| Nov 1, 4:36 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 21 min |
| Nov 1, 4:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington | 50 min |
| Nov 1, 4:54 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 66 min |
| Nov 1, 4:54 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Nov 1, 5:03 AM CDT | Severe Thunderstorm Warning | JAN | Jasper | 72 min |
| Nov 1, 5:04 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 56 min |
| Nov 1, 5:08 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 67 min |
| Nov 1, 5:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 63 min |
| Nov 1, 5:12 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 39 min |
| Nov 1, 5:20 AM CDT | Tornado Warning | JAN | Noxubee, Winston | 35 min |
| Nov 1, 5:27 AM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Nov 1, 5:38 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 67 min |
| Nov 1, 5:46 AM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 40 min |
| Nov 1, 5:52 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 68 min |
| Nov 1, 6:18 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.